Alert archive / Washington / Storm Warnings in 2014
Storm Warning 1, NWS Seattle, WA
NWS Seattle, WA issued this storm warning at Nov 6, 2014, 7:34 AM PST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2014, 7:34 AM PST (15:34 UTC)
- Expired
- Nov 6, 2014, 11:00 AM PST
- In force
- 3 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
953 WHUS76 KSEW 061534 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 734 AM PST THU NOV 6 2014 PZZ130-150-170-173-062345- /O.UPG.KSEW.GL.W.0082.000000T0000Z-141107T0000Z/ /O.NEW.KSEW.SR.W.0001.141106T1534Z-141106T1900Z/ /O.NEW.KSEW.GL.W.0083.141106T1900Z-141107T0000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- 734 AM PST THU NOV 6 2014 ...STORM WARNING IN EFFECT UNTIL 11 AM PST THIS MORNING... ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 11 AM PST THIS MORNING. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. THE GALE WARNING IS NO LONGER IN EFFECT. * WIND...SOUTH 40 TO 50 KNOTS...BECOMING WEST 20 TO 35 KT LATE IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WIND AND SEAS SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WIND AND SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ153-061900- /O.UPG.KSEW.GL.W.0082.000000T0000Z-141106T1900Z/ /O.NEW.KSEW.SR.W.0001.141106T1534Z-141106T1900Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- 734 AM PST THU NOV 6 2014 ...STORM WARNING IN EFFECT UNTIL 11 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 11 AM PST THIS MORNING. THE GALE WARNING IS NO LONGER IN EFFECT. * WIND...SOUTH 40 TO 50 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WIND AND SEAS SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WIND AND SEAS SUBSIDE. && $$ PZZ156-176-061900- /O.CON.KSEW.GL.W.0082.000000T0000Z-141106T1900Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 734 AM PST THU NOV 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... * WIND...SOUTH 25 TO 40 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ132>134-062345- /O.CON.KSEW.GL.W.0082.000000T0000Z-141107T0000Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 734 AM PST THU NOV 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WIND...SOUTHEAST 25 TO 40 KNOTS...BECOMING SOUTHWEST IN THE AFTERNOON. THE STRONGEST WINDS ARE EXPECTED IN THE LATE MORNING AND AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131-062345- /O.CON.KSEW.GL.W.0082.000000T0000Z-141107T0000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 734 AM PST THU NOV 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WIND...WEST 25 TO 40 KNOTS. THE STRONGEST WINDS ARE EXPECTED IN THE LATE MORNING AND AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-062345- /O.CON.KSEW.GL.W.0082.000000T0000Z-141107T0000Z/ PUGET SOUND AND HOOD CANAL- 734 AM PST THU NOV 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WIND...SOUTH 25 TO 35 KNOTS. THE STRONGEST WINDS ARE EXPECTED IN THE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-062345- /O.CON.KSEW.RB.Y.0034.141106T1800Z-141107T1200Z/ GRAYS HARBOR BAR- 734 AM PST THU NOV 6 2014 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * BAR CONDITION...ROUGH. * COMBINED SEAS...10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
236 WHUS76 KSEW 061654 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 854 AM PST THU NOV 6 2014 PZZ153-070000- /O.CON.KSEW.SR.W.0001.000000T0000Z-141106T1900Z/ /O.EXA.KSEW.GL.W.0083.141106T1900Z-141107T0000Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- 854 AM PST THU NOV 6 2014 ...STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... ...GALE WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WIND...SOUTH 40 TO 50 KNOTS...BECOMING WEST 20 TO 35 KT LATE IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WIND AND SEAS SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WIND AND SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ156-176-070000- /O.EXT.KSEW.GL.W.0082.000000T0000Z-141107T0000Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 854 AM PST THU NOV 6 2014 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WIND...SOUTH 25 TO 40 KNOTS...BECOMING W. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-150-170-173-070000- /O.CON.KSEW.SR.W.0001.000000T0000Z-141106T1900Z/ /O.CON.KSEW.GL.W.0083.141106T1900Z-141107T0000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- 854 AM PST THU NOV 6 2014 ...STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WIND...SOUTH 40 TO 50 KNOTS...BECOMING WEST 20 TO 35 KT LATE IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WIND AND SEAS SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WIND AND SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ132>134-070000- /O.CON.KSEW.GL.W.0082.000000T0000Z-141107T0000Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 854 AM PST THU NOV 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WIND...SOUTHEAST 25 TO 40 KNOTS...BECOMING SOUTHWEST IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131-070000- /O.CON.KSEW.GL.W.0082.000000T0000Z-141107T0000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 854 AM PST THU NOV 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WIND...WEST 25 TO 40 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-070000- /O.CON.KSEW.GL.W.0082.000000T0000Z-141107T0000Z/ PUGET SOUND AND HOOD CANAL- 854 AM PST THU NOV 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WIND...SOUTH 25 TO 35 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-070100- /O.EXT.KSEW.RB.Y.0034.141106T1654Z-141107T1200Z/ GRAYS HARBOR BAR- 854 AM PST THU NOV 6 2014 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 AM PST FRIDAY... * BAR CONDITION...ROUGH. * COMBINED SEAS...10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this storm warning went out at Nov 6, 3:50 AM PST, 3 hours 44 minutes earlier.
Area forecast discussion, Nov 6, 3:50 AM PST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
350 AM PST THU NOV 6 2014
.SYNOPSIS...A VIGOROUS LOW OFFSHORE WILL MOVE ACROSS THE AREA LATER
TODAY...RESULTING IN THE POSSIBILITY OF DAMAGING WINDS ON THE COAST
AND NORTH INTERIOR. HIGH PRESSURE ALOFT WILL BUILD OVER THE PACIFIC
NORTHWEST FRIDAY AND SATURDAY FOR DRY AND CALMER WEATHER. A COLD
FRONT WILL REACH THE AREA SUNDAY OR SUNDAY NIGHT. HIGH PRESSURE WILL
REBUILD OVER THE AREA FOR MONDAY AND TUESDAY.
&&
.SHORT TERM...FORECAST PROBLEM FOR THE DAY IS HOW STRONG AND WHERE
WILL THE LOW CURRENTLY NEAR 47N/130W END UP LATER TODAY.
11Z OBSERVATION AT BUOY 5 (46N/131W) REPORTED NW WIND AT 43 KNOTS
GUSTING TO 54 KNOTS WITH A PRESSURE OF 992.9 MB. THE WINDS AT 10Z
WERE SE AT 8 KNOTS. THE 00Z GFS RUN HAS THE LOW AT 12Z NEAR
48N/128.5W WITH A CENTRAL PRESSURE OF 998 MB. THE 00Z ECMWF RUN HAS
A 989 LOW NEAR 47N/129W. GIVEN THE CURRENT SATELLITE IMAGERY AND THE
OBSERVATION FROM BUOY 5 THE ECMWF IS VERIFYING BETTER AT THIS STAGE
OF THE GAME SO WILL GO WITH THE ECMWF MODEL SOLUTION FOR THE
FORECAST THIS MORNING.
WITH THE STRONGER AND SLOWER ECMWF VERIFYING BETTER WILL BACK OFF
ON THE TIMING OF THE HIGH WIND WARNING FOR THE COAST THIS MORNING.
THE PREVIOUS WARNING AT A START TIME OF 4 AM BUT WITH THE LOW STILL
WELL OFFSHORE WILL PUSH THE START TIME BACK TO 9 AM THIS MORNING.
ECMWF TAKES THE SURFACE LOW TOWARDS VANCOUVER ISLAND THIS MORNING
THEN MOVES THE LOW INLAND NEAR THE CANADIAN BORDER LATER THIS
AFTERNOON. THE LOW WILL WEAKEN AS IT MOVES INLAND BUT EVEN WITH THE
LOW WEAKENING THE MODEL HAS THE KPDX-KBLI GRADIENT NEAR PLUS 13
MILLIBARS AT 00Z AND THE KOLM-KBLI GRADIENT NEAR PLUS 10 MILLIBARS.
HAVE GONE AHEAD AND UPGRADED THE WATCH TO A WARNING FOR THE
NORTHWEST INTERIOR FOR THIS AFTERNOON AND WILL ISSUE A WIND ADVISORY
FOR THE REMAINDER OF THE LOWLANDS THIS AFTERNOON. WARNING AREAS WILL
SEE WINDS INCREASING TO THE 25 TO 40 MPH RANGE WITH GUSTS TO 60 MPH.
ADVISORY LOCATIONS WILL SEE WINDS INCREASE TO 20 TO 35 MPH WITH
GUSTS TO 45-50 MPH. COLD FRONT MOVING THROUGH WESTERN WASHINGTON
LATER THIS AFTERNOON. WITH THE BENT BACK OCCLUSION MOVING INLAND
LATE THIS AFTERNOON NEAR THE SURFACE LOW CENTER THERE WILL ALSO BE A
BURST OF WESTERLIES DOWN THE STRAIT LATE THIS AFTERNOON.
DOPPLER RADARS AND SURFACE OBSERVATIONS INDICATE A BRIEF LULL IN THE
RAIN EARLY THIS MORNING BUT AS THE COLD FRONT APPROACHES THE STEADY
RAIN WILL PICK UP ONCE AGAIN. THE RAIN WILL GIVE WAY TO SHOWERS
BEHIND THE COLD FRONT THIS AFTERNOON. HIGHS WILL BE MILD...NEAR 60
DEGREES.
NOT MUCH IN THE WAY OF SHOWER ACTIVITY BEHIND THE FRONT TONIGHT.
CONVERGENCE ZONE WILL FORM QUICKLY BEHIND THE FRONT BUT WITH THE
STRONG WINDS RIGHT OFF THE GROUND THE CONVERGENCE ZONE WILL GET
PUSHED INTO THE CASCADES PRETTY QUICKLY THIS EVENING. WINDS WILL
EASE QUICKLY AS WELL WITH THE KOLM-KBLI GRADIENT DOWN TO PLUS 4
MILLIBARS BY 06Z. WILL HAVE THE WIND WARNINGS AND ADVISORIES ONLY GO
UNTIL 6 PM AT THE LATEST. LOWS OVERNIGHT WILL BE IN THE 40S.
SURFACE HIGH PRESSURE BUILDING OVER WESTERN WASHINGTON LATE TONIGHT
INTO FRIDAY MORNING WITH THE SURFACE GRADIENTS GOING LIGHT. WITH
PLENTY OF LOW LEVEL MOISTURE EXPECT STRATUS DECK TO FORM OVER MOST
AREAS WITH AT LEAST PATCHY FOG ESPECIALLY OVER THE SOUTHWEST
INTERIOR. SOME SUNSHINE IN THE AFTERNOON WILL PUSH TEMPERATURES BACK
UP INTO THE 50S.
SURFACE HIGH PRESSURE REMAINING OVER WESTERN WASHINGTON FRIDAY NIGHT
INTO SATURDAY MORNING WITH THE UPPER LEVEL RIDGE BUILDING OVER THE
AREA. FREEZING LEVELS RISING AND WITH THE STRENGTHENING INVERSIONS
AREAS OF FOG FORMING EARLY SATURDAY MORNING. GRADIENTS REMAINING
FLAT INTO SATURDAY AFTERNOON WITH THE UPPER LEVEL RIDGE IN PLACE.
WITH THE LIGHT WINDS IN THE LOWER LEVELS THERE IS SOME CONCERN THAT
THE FOG WILL HAVE A HARD TIME BURNING OFF SATURDAY AFTERNOON. FOR
NOW WILL STAY WITH THE MOSTLY SUNNY FORECAST FOR SATURDAY AFTERNOON
WITH HIGHS ONCE AGAIN IN THE 50S.
.LONG TERM...EXTENDED MODELS IN PRETTY GOOD AGREEMENT THIS MORNING
WITH BOTH THE GFS AND THE ECMWF BRINGING A FRONT THROUGH WESTERN
WASHINGTON ON SUNDAY. THE GFS IS A LITTLE FASTER WITH THE FRONT
MOVING IT THROUGH IN THE AFTERNOON WHILE THE ECMWF FRONTAL PASSAGE
IS IN THE EVENING. BOTH MODELS BUILD AN UPPER LEVEL RIDGE BEHIND THE
FRONT FOR MONDAY AND TUESDAY WITH THE LOW LEVEL FLOW GOING OFFSHORE
AS COLD AIR SPILLS OUT OF CANADA INTO THE PLAINS. THE RIDGE SHIFTS
EAST ON WEDNESDAY OPENING THE DOOR TO ANOTHER FRONTAL SYSTEM. MODEL
SOLUTIONS DIVERGE AT THIS POINT WITH THE ECMWF MUCH STRONGER WITH
THE FRONT VERSUS THE GFS. AT THIS POINT NO REASON TO CHANGE THE
CURRENT FORECAST WHICH IS DRY MONDAY AND TUESDAY WITH A CHANCE OF
RAIN ON WEDNESDAY. FELTON
&&
.HYDROLOGY...RIVER FLOODING IS NOT EXPECTED THE NEXT 7 DAYS.
&&
.AVIATION...SOUTHWEST FLOW ALOFT WILL BECOME WEST TODAY AS AN UPPER
TROUGH AND COLD FRONT MOVES ONSHORE...THEN NORTHWEST TONIGHT AS AN
UPPER RIDGE BUILDS OVER THE AREA. THE AIR MASS IS MOIST AND
STABLE...BECOMING SLIGHTLY UNSTABLE BEHIND THE FRONT.
THERE ARE A MIX OF MID AND LOW CLOUDS THIS MORNING WITH SOME RAIN
AND FOG. IN GENERAL...THE LOW LEVELS WILL BE MOIST TODAY...WITH SOME
DRYING LATE TODAY BEHIND THE FRONT.
KSEA...MID CLOUDS EARLY THIS MORNING ARE EXPECTED TO LOWER LATER
THIS MORNING AS THE COLD FRONT MOVES THROUGH. CEILINGS WILL LIKELY
IMPROVE A BIT LATE TODAY BEHIND THE FRONT. SOUTHEAST WIND 3-6
KNOTS...BECOMING SOUTH 15 TO 25 KNOTS AROUND MIDDAY. SCHNEIDER
&&
.MARINE...A STRONG COLD FRONT WILL MOVE ONSHORE TODAY...BRINGING
GALES TO ALL WATERS. STRONG ONSHORE FLOW WILL DEVELOP RIGHT BEHIND
THE FRONT THIS AFTERNOON...THEN EASE THIS EVENING. HIGH PRESSURE
WILL SETTLE OVER THE REGION FRIDAY AND SATURDAY FOR GENERALLY LIGHT
OFFSHORE FLOW. A WEAK COLD FRONT WILL MOVE SOUTHEAST THROUGH THE
AREA ON SUNDAY. SCHNEIDER
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WARNING COAST AND NORTHWEST INTERIOR TODAY.
WIND ADVISORY EVERETT SOUTH FOR THE LOWLANDS TODAY.
PZ...GALE WARNING ALL WATERS.
SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.
&&
WWW.WEATHER.GOV/SEATTLE
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 8:54 PM PST | High Wind Watch | SEW | San Juan | 7 hr |
| Nov 5, 8:54 PM PST | High Wind Warning | SEW | 7 hr | |
| Nov 6, 4:22 AM PST | High Wind Warning | SEW | San Juan | 11 hr |
| Nov 6, 4:22 AM PST | Wind Advisory | SEW | 14 hr | |
| Nov 6, 7:34 AM PST | Gale Warning | SEW | 14 hr | |
| Nov 6, 2:58 PM PST | Small Craft Advisory | SEW | 13 hr |
Nearby
Storm Warnings in Washington, 2014Every storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.